Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i12.80
pages 69-86

Mean Square Approximation of Solutions of Stochastic Differential Equations Using Legendre's Polynomials

Dmitriy F. Kuznetsov
St. Peterburg State Technical University, Russia

RÉSUMÉ

We consider approximation for iterated Stratonovich stochastic integrals using multiple Fourier series in terms of Legendre polynomials. We have obtained approximations of stochastic integrals of the multiplicity 1−5. We consider root-mean-square convergence of approximation of iterated stochastic integrals.


Articles with similar content:

Application of Approximation Methods of Iterated Stratonovich and Ito Stochastic Integrals to Numerical Simulation of Controlled Stochastic Systems
Journal of Automation and Information Sciences, Vol.31, 1999, issue 10
Dmitriy F. Kuznetsov
NEW EXPLICIT METHODS FOR THE NUMERICAL SOLUTION OF DIFFUSION PROBLEMS
Annual Review of Heat Transfer, Vol.1, 1987, issue 1
David J. Evans
On the Pontryagin Lower Alternating Integral
Journal of Automation and Information Sciences, Vol.45, 2013, issue 2
Ikrom M. Iskanadjiev
Multivalued Mappings and Their Selectors in Game Control Problems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
Alexey A. Chikriy
ON A POLYNOMIAL CHAOS METHOD FOR DIFFERENTIAL EQUATIONS WITH SINGULAR SOURCES
International Journal for Uncertainty Quantification, Vol.1, 2011, issue 1
Yunfei Song, Jae-Hun Jung